Commun. Korean Math. Soc. 2023; 38(4): 1153-1162
Online first article October 17, 2023 Printed October 31, 2023
Copyright © The Korean Mathematical Society.
Le Anh Minh, Nguyen Ngoc Vien
Hong Duc University; Hai Duong University
In this paper, for the bounded solution of the non-densely defined non-autonomous evolution equation, we present the condition for asymptotic periodicity by using the circular spectral theory of functions on the half line and the extrapolation theory of non-densely defined evolution equation.
Keywords: Circular spectrum, asymptotic periodic solution, evolution semigroup, Massera theorem
MSC numbers: Primary 34G10; Secondary 34C25, 34D05
© 2022. The Korean Mathematical Society. Powered by INFOrang Co., Ltd